Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 170, NWS Fort Worth, TX

June 13, 2007Fannin County, Hunt County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 13, 2007, 7:40 PM CDT for Fannin County, Hunt County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 13, 2007, 7:40 PM CDT (00:40 UTC)
Expired
Jun 13, 2007, 9:45 PM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

Counties Fannin County, TX, Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 143 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1931 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1931 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1665 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 140042
FFWFWD
TXC147-231-140245-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
740 PM CDT WED JUN 13 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL FANNIN COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN HUNT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 945 PM CDT

* AT 736 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEONARD...
  HICKORY CREEK AND LANE.  ALSO... U S 69 BETWEEN LEONARD AND
  CELESTE MAY HAVE SOME WATER COVERING PARTS OF THE HIGHWAY.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.

LAT...LON 3335 9606 3345 9613 3339 9630 3329 9628

$$
2 follow-up statements
000 
WGUS74 KFWD 140157
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
855 PM CDT WED JUN 13 2007

TXC147-231-140245-
FANNIN TX-HUNT TX-
855 PM CDT WED JUN 13 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHWESTERN HUNT AND SOUTH CENTRAL FANNIN COUNTIES...

AT 849 PM CDT...A THUNDERSTORM PRODUCING VERY HEAVY RAIN WAS REPORTED
OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEONARD AND 
AREAS TO THE SOUTH AND SOUTHEAST OF LEONARD. AREAS ALONG HIGHWAY 69 
BETWEEN CELESTE AND LEONARD MAY HAVE RECEIVED THREE TO FOUR INCHES 
EARLIER THIS EVENING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3335 9606 3345 9613 3339 9630 3329 9628

$$
000 
WGUS74 KFWD 140239
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
939 PM CDT WED JUN 13 2007

TXC147-231-140249-
FANNIN TX-HUNT TX-
939 PM CDT WED JUN 13 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 945 PM CDT FOR NORTHWESTERN
HUNT AND SOUTH CENTRAL FANNIN COUNTIES...

LAT...LON 3335 9606 3345 9613 3339 9630 3329 9628

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 5:51 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 13, 5:51 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
551 PM CDT WED JUN 13 2007

.AVIATION...
ISOLATED CONVECTION CONTINUES TO DIE OFF ACROSS THE METROPLEX.
EXPECT MORE SUSTAINABLE CONVECTION TO REMAIN WEST AND EAST OF TAF
SITES. OVERNIGHT SHOULD BE SKC WITH WINDS BECOMING SOUTHERLY.
EXPECT CLOUDS TO INCREASE ALL LEVELS AS UPPER LEVEL LOW APPROACHES
FROM THE NW. SOUTHERLY WINDS WILL BACK TO THE SSE TOMORROW
AFTERNOON WITH A VFR DECK IN PLACE AROUND FL060 AT ALL SITES.

THE UPPER LOW WILL MOVE TOWARDS NORTH TEXAS OVER THE NEXT FEW DAYS
WITH PRECIP CHANCES INCREASING AT ALL TAF SITES. HARD TO PIN DOWN
EXACT TIMING OF RAIN TOMORROW. ETA AND WRF MODELS INDICATE THE
FIRST ROUND MAY COME EARLY IN THE DAY...WITH THE GFS FAVORING THE
AFTERNOON HOURS. HAVE TRIED TO BRIDGE THE DIFFERENCE WITH A TEMP
TSRA IN THE LATE MORNING/EARLY AFTERNOON HOURS. AS FOR WACO...RAIN
CHANCES ARE NOT HIGH ENOUGH TO INCLUDE AS OF YET.  /13

&&

.PREV DISCUSSION... /ISSUED 257 PM CDT WED JUN 13 2007/

DISCUSSION...
SEVERAL AREAS OF CONVECTION HAVE DEVELOPED THIS AFTERNOON. A
BOUNDARY WITH WEAK CONFLUENT SFC FLOW IS PRESENT OVER EAST
TEXAS...ENCOURAGING SCATTERED T-STORM DEVELOPMENT OVER
EAST/NORTHEAST TEXAS...AND INTO EASTERN PORTIONS OF THE METROPLEX.

FARTHER WEST...T-STORMS ARE DEVELOPING ALONG AND JUST AHEAD OF THE
COOL FRONT EXTENDING FROM NEAR THE CENTER OF THE LOW OVER SW
KANSAS...TO WESTERN OK...TO ABILENE AND SAN ANGELO. THIS ACTIVITY
WILL MOVE NORTH-NORTHEAST AND MAY AFFECT OUR WEST/NORTHWEST
COUNTIES THIS EVENING.

WATER VAPOR IMAGERY DEPICTS THE UPPER LOW ALREADY PINCHING OFF
FROM THE MAIN FLOW OVER FAR SE COLORADO. THE CENTER OF THE LOW IS
FORECAST TO WANDER INTO THE TX PANHANDLE AND WESTERN OKLAHOMA
THROUGH FRIDAY...BEFORE MEANDERING SOUTH INTO NORTH TEXAS SATURDAY
AND SUNDAY. THE AREA CAN EXPECT MULTIPLE ROUNDS OF SHOWERS AND
STORMS. ACTIVITY WILL LIKELY BE SCATTERED ONCE AGAIN ON
THURSDAY...WITH INCREASING COVERAGE ON FRIDAY. HOWEVER...THE
GREATEST CHANCES OF RAIN APPEAR TO BE SATURDAY AND SUNDAY AS THE
UPPER LOW SITS OVERHEAD. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...BUT COOLER AIR ALOFT WILL STEEPEN LAPSE RATES AND
INCREASE THE HAIL POTENTIAL.

ANOTHER WEEKEND THREAT WILL BE HEAVY RAIN. GFS IS SHOWING INTENSE
TARGETS OF QPF...LIKELY RESULTING FROM CONVECTIVE FEEDBACK.
YET...AMPLE MOISTURE IS PRESENT IN THE COLUMN...WITH PWATS
FORECAST TO BE WELL IN EXCESS OF 1.5 INCHES. FLOW ALOFT WILL BE
WEAK AND TRAINING OF ECHOES WILL BE POSSIBLE. GIVEN THE WEAK
SHEAR...UPDRAFTS SHOULD BE WEAKER AND LESS ORGANIZED...WHICH IS
ALSO ILLUSTRATED BY LONG SKINNY CAPE PRESENT IN FORECAST
SOUNDINGS. THE AFOREMENTIONED CONDITIONS...SEVERAL DAYS OF PRECIP
IN THE FORECAST...AND SOILS THAT ARE RETAINING MOISTURE FROM
EARLIER RAINS WILL RESULT IN A HEAVY RAIN/FLOODING POTENTIAL
ACROSS NORTH TEXAS. IT IS STILL TOO EARLY TO CONSIDER
WATCHES...BUT STAY TUNED AS THIS SYSTEM EVOLVES.

STAGNANT UPPER LOW IS FORECAST TO GET SWEPT OFF TO THE EAST IN
PROGRESSIVE FLOW EARLY NEXT WEEK. A FRONTAL BOUNDARY WILL SAG
TOWARD THE AREA MID WEEK AS A S/WV TROUGH MOVES INTO THE
REGION...BRINGING ANOTHER CHANCE FOR T-STORMS. THETA-E PROGS
SUGGEST THE BOUNDARY MAY HANG UP NEAR THE RED RIVER WED-THURS...
ALLOWING FOR A CONTINUED CHANCE OF STORMS. FOR NOW...WILL CARRY
SLT CHC POPS ON WED...AND KEEP THURS DRY. LATER MODEL RUNS WILL BE
ASSESSED FOR FRONTAL TIMING.

SCHULTZ

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  74  91  71  88 /  20  40  40  50
WACO, TX              73  92  71  89 /  20  40  40  50
PARIS, TX             69  89  70  86 /  20  40  40  50
DENTON, TX            72  90  72  88 /  20  40  40  50
MCKINNEY, TX          70  89  70  87 /  20  40  40  50
DALLAS, TX            75  92  73  89 /  20  40  40  50
TERRELL, TX           72  91  72  88 /  20  40  40  50
CORSICANA, TX         72  91  70  89 /  20  40  40  50
TEMPLE, TX            71  92  69  90 /  20  40  40  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13/92
Hazardous weather outlook, Jun 13, 3:45 PM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
345 PM CDT WED JUN 13 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
345 PM CDT WED JUN 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A SLIGHT RISK FOR SEVERE STORMS THIS EVENING NORTHWEST OF A
COMANCHE TO GAINESVILLE LINE. HAIL TO THE SIZE OF QUARTERS AND
WIND GUSTS TO 60 MPH WILL BE POSSIBLE WITH A FEW OF THESE STORMS.
OTHERWISE...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS
ALL OF NORTH TEXAS TONIGHT. WIND GUSTS TO 45 MPH...AS WELL AS CLOUD
TO GROUND LIGHTNING AND BRIEF HEAVY RAIN WILL ACCOMPANY SOME OF THESE
STORMS...MAINLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...
THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH THE WEEKEND...AS AN
UPPER LEVEL DISTURBANCE LINGERS OVER THE AREA. ENOUGH INSTABILITY AND
WIND SHEAR WILL EXIST FOR A FEW SEVERE STORMS TO BECOME SEVERE...
PRODUCING LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN MAY RESULT IN
FLASH FLOODING.

A COLD FRONT WILL MOVE INTO NORTH TEXAS TUESDAY. SCATTERED
THUNDERSTORMS WILL BE POSSIBLE ALONG THE COLD FRONT. TOO MUCH
UNCERTAINTY EXISTS TO ASSESS THE SEVERE WEATHER POTENTIAL THIS FAR
OUT.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS EVENING...
MAINLY NORTHWEST OF A COMANCHE TO GAINESVILLE LINE.

In the hours before

Special weather statement, Jun 13, 2:03 PM CDT, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
203 PM CDT WED JUN 13 2007

TXZ119-131930-
DALLAS TX-
203 PM CDT WED JUN 13 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL DALLAS COUNTY

AT 203 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF HUTCHINS...DRIFTING
NORTHEAST AT 5 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DALLAS AND HUTCHINS.

WIND GUSTS TO 50 MPH AND 1/2 INCH HAIL CAN BE EXPECTED FROM THIS
STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3264 9682 3262 9671 3280 9665 3281 9677

58
Local storm report, Jun 13, 3:43 PM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
343 PM CDT WED JUN 13 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     FLASH FLOOD      DALLAS                  32.79N  96.77W
06/13/2007                   DALLAS             TX   EMERGENCY MNGR

            LOVE FREEWAY AND S. HAMPTON CLOSED DUE TO HIGH WATER.
Special weather statement, Jun 13, 6:42 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
642 PM CDT WED JUN 13 2007

TXZ094-095-105-106-140015-
LAMAR TX-FANNIN TX-DELTA TX-HUNT TX-
642 PM CDT WED JUN 13 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN FANNIN COUNTY
  NORTHEASTERN HUNT COUNTY
  DELTA COUNTY
  SOUTHWESTERN LAMAR COUNTY

AT 642 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 17 MILES NORTHEAST OF
COMMERCE...MOVING VERY LITTLE.  LOCATION FROM WOLFE CITY NORTHEAST
ALONG THE NORTH SULPHUR RIVER TO BEN FRANKLIN COULD SEE TWO INCHES
OF RAIN BY 740 PM.

CITIES IN THE PATH OF THIS STORM INCLUDE COOPER...WOLFE CITY AND
COOPER LAKE PARK DOCTORS CREEK.

VERY HEAVY RAINFALL...PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE
EXPECTED FROM THIS STORM.

THE HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES...UNDERPASSES...LOW WATER CROSSINGS AND POOR DRAINING
STREETS AND ROADS. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS
AS THEY MAY BE WASHED OUT.

LAT...LON 3342 9617 3324 9606 3340 9539 3361 9564

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:29 PM CDTSpecial Weather StatementFWDCollin31 min
Jun 13, 8:49 PM CDTFlash Flood WarningFWDCollin86 min
Jun 13, 11:05 PM CDTSpecial Weather StatementFWDEastland25 min
Jun 14, 12:23 AM CDTSpecial Weather StatementFWDPalo Pinto37 min
Jun 14, 1:23 AM CDTSpecial Weather StatementFWDParker67 min
Jun 14, 12:27 PM CDTSpecial Weather StatementFWDErath33 min
Jun 14, 12:59 PM CDTSpecial Weather StatementFWDLamar31 min
Jun 14, 1:04 PM CDTSpecial Weather StatementFWDFalls26 min
Jun 14, 1:12 PM CDTSevere Thunderstorm WarningFWDFreestone, Navarro63 min
Jun 14, 1:14 PM CDTSevere Thunderstorm WarningFWDFalls61 min
Jun 14, 1:22 PM CDTSpecial Weather StatementFWDHood23 min
Jun 14, 1:28 PM CDTSpecial Weather StatementFWDFannin62 min
Jun 14, 1:34 PM CDTSpecial Weather StatementFWDBell26 min
Jun 14, 1:59 PM CDTSpecial Weather StatementFWDBell31 min
Jun 14, 2:20 PM CDTSevere Thunderstorm WarningFWDBell55 min
Jun 14, 2:26 PM CDTSpecial Weather StatementFWDRobertson64 min
Jun 14, 2:32 PM CDTFlash Flood WarningFWDBell3 hr
Jun 14, 2:52 PM CDTSpecial Weather StatementFWDLeon23 min
Jun 14, 2:55 PM CDTSevere Thunderstorm WarningFWDLeon35 min
Jun 14, 2:58 PM CDTFlash Flood WarningFWDFannin, Lamar3 hr
Jun 14, 3:00 PM CDTSevere Thunderstorm WarningFWDErath45 min
Jun 14, 3:04 PM CDTSpecial Weather StatementFWDFannin56 min
Jun 14, 3:15 PM CDTSevere Thunderstorm WarningFWDRobertson45 min
Jun 14, 3:26 PM CDTSpecial Weather StatementFWDBosque34 min
Jun 14, 3:31 PM CDTSpecial Weather StatementFWDHopkins29 min
Jun 14, 3:35 PM CDTSevere Thunderstorm WarningFWDCoryell25 min
Jun 14, 3:56 PM CDTSevere Thunderstorm WarningFWDLampasas49 min
Jun 14, 4:12 PM CDTSpecial Weather StatementFWDBosque33 min
Jun 14, 4:15 PM CDTSevere Thunderstorm WarningFWDBosque45 min
Jun 14, 4:20 PM CDTSevere Thunderstorm WarningFWDComanche55 min
Jun 14, 4:33 PM CDTSevere Thunderstorm WarningFWDHill33 min
Jun 14, 4:43 PM CDTSevere Thunderstorm WarningFWDLampasas47 min
Jun 14, 5:01 PM CDTSpecial Weather StatementFWDCoryell29 min
Jun 14, 5:06 PM CDTSpecial Weather StatementFWDErath24 min
Jun 14, 5:08 PM CDTSpecial Weather StatementFWDBosque37 min
Jun 14, 5:13 PM CDTSpecial Weather StatementFWDBell32 min
Jun 14, 5:18 PM CDTSpecial Weather StatementFWDHamilton27 min
Jun 14, 5:26 PM CDTSpecial Weather StatementFWDCoryell34 min
Jun 14, 5:57 PM CDTSpecial Weather StatementFWDBell33 min
Jun 14, 6:07 PM CDTSpecial Weather StatementFWDBosque23 min
Jun 14, 6:28 PM CDTSpecial Weather StatementFWDMontague32 min
Jun 14, 6:52 PM CDTSpecial Weather StatementFWDMontague23 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.